A 32-year-old female asked:
i got a root canal retreated due to an abscess and had a temp crown placed a week or so ago. i've been nauseous every day since...why?
2 doctor answers • 4 doctors weighed in
Dentistry 40 years experience
Some thoughts: Are you taking antibiotics for the infection? Any pain meds? Most of these problems can be attributed to the meds, not the procedure or the temporary crown. Speak to your treating dentist and let them know what is happening.
4976 viewsReviewed >2 years ago
Cosmetic Dentistry 36 years experience
Call dentist: It might not be related to the re-treatment. Are you taking antibiotics and pain medications? You could be having a reaction to one of them. Call the dentist and discuss your symptoms.
4974 viewsReviewed >2 years ago
Last updated Jul 25, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.